# SDR ASAA0310446

- Difficulty date: May 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654641917
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LEFT WING LEADING EDGE AT WING STATION 360 WORN.  REMOVED DAMAGE AND REPAIRED PER SRM.  (M)
